MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; DYNDSCL1500

MEDLINE INDUSTRIES, LP; DYNDSCL1500
Catalog Number DYNDSCL1500
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/25/2023
Type of Reportable Event Serious Injury
Event or Problem Description
According to the customer, the suction liner "repeatedly" had little or no suction causing a patient to be "reanimated" as a result.
 
Additional Manufacturer Narrative
According to the customer, the suction liner "repeatedly" had little or no suction causing a patient to be "reanimated" as a result.It has been determined that the reported event caused or contributed to serious injury, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Additional Manufacturer Narrative
Update d9: returned to manufacturer.Update h3: device evaluated by manufacturer.Update h6: type of investigation.

Common Device Name
DYNDSCL1500
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
danielle tognocchi
three lakes drive
northfield, IL 60093
MDR Report Key18015247
Report Number1417592-2023-00428
Device Sequence Number20479466
Product Code KDQ
UDI-Device Identifier10884389129531
UDI-Public10884389129531
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDYNDSCL1500
Device Lot Number670221026
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2023
Supplement Date Received by Manufacturer11/28/2023
Initial Report FDA Received Date10/26/2023
Supplement Report FDA Received Date11/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown